# SDR 3PRA2012011200001

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N261F
- Make and model: Skrsky S61N
- Aircraft serial: 61771
- Aircraft time: 27,536 hours
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 66WBL200
- Part serial: FO361
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CONTROL STIFFNESS WAS EXPERIENCED IN THE CYCLIC CONTROLS. PIC CONFIRMED THAT THE MASTER CAUTION, AUXILLIARY HYD WARNING LIGHTS WERE ILLUMINATED AND NOTED THE AUXILLIARY HYD PRESSURE WAS AT ZERO. PIC CONFIRMED THAT ACFT CONTROLLABILITY WAS STILL AVAILABLE. SIC BACKED THE PIC UP WITH THE EMERGENCY CHECKLIST AND PERFORMED THE HYD MALFUNCTION EMERGENCY PROCEDURES UTILIZING THE CHECKLIST. PERFORMED A SHALLOW RUN-ON LANDING WITH MINIMUM ROLL, WITHOUT INCIDENT.  APPARENT CAUSE AS DETERMINED BY MX IS INTERNAL FAILURE OF THE AUXILLIARY HYD PUMP. NO DEFECT OF DRIVE SHAFT OR SPLINES NOTED AND FAILURE DID NOT CAUSE CONTAMINATION OF HYD SYS.
